# SDR IPXA2015081192272

- Difficulty date: July 20, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AGA72023
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT CARGO AFT LOWER DOOR JAMB FRAME HAS CORROSION AT BS 1960.  R & R AFT CARGO DOOR AFT LOWER JAMB FRAME AT BS 1960 IAW SRM 51-33-01 AND SRM 51-35-01.
